# SDR ANCF200300018

- Difficulty date: June 22, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 54,627 hours, 11,261 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Part number: 580801034
- Condition: Bent
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORT: DURING FLIGHT WAS PRESENTED ENTRY DOORS LIGHT ILLUMINATED STEADY AND EICAS MSG.   RT AFT ENTRY DOOR DISPLAYED STEADY. LOCK PIN ENGAGED. FLIGHT RETURNED.  AFT ENTRY SERVICE DOOR LATCH PIN WAS FOUND BENT AND IT WAS REPLACED IAW AMM 521115 PAGE 401 TO 406 WITH SATISFACTORY RESULTS.
